long history of ulcers now healed and gerd under treatment - eroded esophagus - according to side effects posted is this safe as i am 80 and have just been advised of severe thinning of the spine altho have been on miacalcin and caltrate for years-i am alarmed
Your doctor would have weighed the risk verses benefits and you probably really need the Fosamax. Follow the instructions really well about taking it with a large glass of water and not lying down after taking the dose. It is very important to stay upright ... no bending either.
Fosamax(Alendronate) contraindication is:sensitivity to this med. ,hypocalcemia,renal failure--in esophageal disorder should becareful about used this med. becuase esophagial ulcer might occure,anyway you consumption that with full glass of water in stand up position and take care.
I would look to other alternatives to address your bone loss. Do research on the Web and type in on Google- supplements made from olives, vitamin K2, vitamin D3, vitamin C, and Magnesium and see how they relate to bone health.
You will be surprised on the amount of information that is out there!
By the way, on the Drugs.com Web site, they brought out in a recent study how traumatic events can be a precursor for some people in causing G.E.R.D. It makes sense to me, because after a series of bad events happening in my life, I developed gastrointestinal issues that continued to get worse over the years.
If your dealing with anxiety issues, getting help from your Primary Care doctor may be a good start with healing your stomach condition.
I'm slowly realizing how the mind has a profound effect on my over-all heath.
Best wishes to you,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Nov 2010 • 1 answer
Posted 20 Dec 2011 • 1 answer
Posted 7 Jun 2014 • 1 answer
Posted 18 Jul 2016 • 0 answers
Posted 17 Oct 2016 • 0 answers